# SDR CALA0300460

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,372 hours, 28,365 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE APU FIRE LIGHT ILLUMINATED DURING CLIMBOUT OF DEN.  THE FIRE HANDLE WAS PULLED AND THE FIRE BOTTLE WAS DISCHARGED.  THE LIGHT WENT OUT, BUT ILLUMINATED AGAIN WITH THE FIRE BELL SOUNDED.  THE AIRCRAFT WAS RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU COMPARTMENT AND APU, AND FOUND NO EVIDENCE OF FIRE.  THE FORWARD SIDE OF BULKHEAD IN TAIL COMPARTMENT WAS ALSO INSPECTED WITH NO DISCREPANCIES FOUND.  THE ENGINE FIRE CONTROL MODULE WAS REMOVED AND REPLACED.  THE APU LOWER FIRE DETECTION LOOP WAS ALSO REPLACED DUE TO A DAMAGED LOOP.  THE APU FIRE BOTTLE WAS REMOVED AND REPLACED IAW MM 26-22-11, PAGE 401-406.  AN OPERATIONAL CHECK OF THE APU FIRE PROTECTION SYSTEM WAS GOOD.
